# SDR AALA201610279013

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 41,651 hours, 28,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT DOOR 2R MISSING COVER. INSTALLED NEW LENS COVER.
